mental-health-icon
Sleep problem
I had tinitus in ears which caused anxiety and sleep problem and having treatment for 1 yr. Having the following medicines now : petril MD 0.5 mg, sulpitac 50 mg and buspin 30 mg. However, recently having sleep problem like waking up in middle of night around 3 30 4 am and unable to sleep after that Having buspin due to erectile dsyfunction. Can buspin cause this sleep problem..should I stop buspin ..pls advise.
1337 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop Buspin in gradually tapered off.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Taking petril md for very long durations is not advised. Buspin will not lead to sleep disturbances. Were u earlier on some other medicines?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Unable to sleep at night
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.